# SDR AALA2018061329021

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 23,639 hours, 12,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER UNSECURE.  SECURED R2 DOOR SLIDE COVER.  AIRCRAFT GOOD FOR SERVICE.
